# SDR SWAA2012080706491

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 31,092 hours, 18,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR EMERGENCY LIGHTS INOP AT ROW 16.  REMOVED AND REPLACED BATTERY PACK AND CHARGER IAW AMM.
